# SDR RAIA960719

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 31057165
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 19,539 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7326 - RIGHT ENGINE SLOW TO SPOOL UP TO TARGET TORQUE.  MAINTENANCE ADJUSTED THE RIGHT PROPELLER GOVERNOR.  PERFORMED GROUND RUNS.  (X)
